Advertisement

Siberian Mathematical Journal

, Volume 37, Issue 3, pp 529–534 | Cite as

A quasihyperbolicity criterion for mappings

  • T. G. Latfullin
Article
  • 10 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    T. G. Latfullin, “A quasi-isometry criterion for mappings of domains with intrinsic metric,” submitted to VINITI on August 27, 1994, No. 2265-V94.Google Scholar
  2. 2.
    A. D. Alexandrov, Intrinsic Geometry of Convex Surfaces [in Russian], Gostekhteorizdat, Moscow and Leningrad (1948).Google Scholar
  3. 3.
    F. W. Gehring and B. G. Osgood, “Uniform domains and the quasihyperbolic metric,” J. Analyse Math.,36, 50–74 (1979).Google Scholar
  4. 4.
    P. Tukia and J. VÄisÄlÄ, “Bilipschitz extensions of maps having quasiconformal extensions,” Math. Ann.,269, 561–572 (1984).CrossRefGoogle Scholar
  5. 5.
    P. Caraman, “On the equivalence of the definitions of then-dimensional quasiconformal homeomorphisms (QCFH),” Rev. Roumaine Math. Pures Appl.,12, No. 7, 889–943 (1967).Google Scholar
  6. 6.
    Yu. G. Reshetnyak, Space Mappings with Bounded Distortion [in Russian], Nauka, Novosibirsk (1982).Google Scholar
  7. 7.
    I. P. Natanson, Theory of Functions of a Real Variable [in Russian], Nauka, Moscow (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • T. G. Latfullin
    • 1
  1. 1.Tyumen'

Personalised recommendations